# SDR AALA201902079016

- Difficulty date: January 28, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 58,926 hours, 24,056 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147A112099
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON SHEAR TIE AT BS 907 BETWEEN S23L AND S24L. REPLACED SHEAR TIE PER EA 289535 AND SRM 51-40-02.
